Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 63, NWS Twin Cities, MN

July 13, 2023Anoka County, Sherburne County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 8:26 PM CDT for Anoka County, Sherburne County, Wright County, Minnesota. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 8:26 PM CDT (01:26 UTC)
Expired
Jul 13, 2023, 9:15 PM CDT
In force
49 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Anoka County, MN, Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 46 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:27 PM CDTHAIL 1.52 Ene Big Lake, MNReport from mPING: Ping Pong Ball (1.50 in.).
Jul 13, 8:44 PM CDTHAIL 11 Ene Otsego, MNNickel to quarter sized.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 5:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

308 
WUUS53 KMPX 140126
SVRMPX
MNC003-141-171-140215-
/O.NEW.KMPX.SV.W.0063.230714T0126Z-230714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
826 PM CDT Thu Jul 13 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  East central Wright County in central Minnesota...
  Northwestern Anoka County in east central Minnesota...
  Southeastern Sherburne County in central Minnesota...

* Until 915 PM CDT.

* At 825 PM CDT, a severe thunderstorm was located over Big Lake, or
  12 miles northeast of Buffalo, moving southeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Albertville around 835 PM CDT.
  Elk River around 840 PM CDT.
  St. Michael and Otsego around 845 PM CDT.

Other locations in the path of this severe thunderstorm include
Ramsey and Anoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4520 9341 4523 9349 4524 9350 4522 9353
      4523 9356 4521 9358 4527 9381 4540 9375
      4540 9340
TIME...MOT...LOC 0125Z 294DEG 29KT 4532 9370 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
3 follow-up statements
716 
WWUS53 KMPX 140145
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
845 PM CDT Thu Jul 13 2023

MNC003-141-171-140215-
/O.CON.KMPX.SV.W.0063.000000T0000Z-230714T0215Z/
Wright MN-Anoka MN-Sherburne MN-
845 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN WRIGHT...WEST CENTRAL ANOKA AND SOUTHEASTERN
SHERBURNE COUNTIES...

At 844 PM CDT, a severe thunderstorm was located over Ramsey, or 18
miles east of Buffalo, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Anoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4520 9341 4523 9349 4524 9350 4522 9353
      4523 9356 4521 9358 4523 9365 4533 9360
      4534 9340
TIME...MOT...LOC 0144Z 294DEG 29KT 4525 9349 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
527 
WWUS53 KMPX 140159
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
859 PM CDT Thu Jul 13 2023

MNC141-171-140209-
/O.CAN.KMPX.SV.W.0063.000000T0000Z-230714T0215Z/
Wright MN-Sherburne MN-
859 PM CDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND
SOUTHEASTERN SHERBURNE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

LAT...LON 4520 9341 4523 9349 4524 9350 4529 9349
      4530 9340
TIME...MOT...LOC 0159Z 294DEG 29KT 4520 9333 

$$

MNC003-140215-
/O.CON.KMPX.SV.W.0063.000000T0000Z-230714T0215Z/
Anoka MN-
859 PM CDT Thu Jul 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL ANOKA COUNTY...

At 859 PM CDT, a severe thunderstorm was located over Coon Rapids, or
16 miles north of Minneapolis, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ramsey and Anoka. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4520 9341 4523 9349 4524 9350 4529 9349
      4530 9340
TIME...MOT...LOC 0159Z 294DEG 29KT 4520 9333 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRB
216 
WWUS53 KMPX 140208
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
908 PM CDT Thu Jul 13 2023

MNC003-140218-
/O.EXP.KMPX.SV.W.0063.000000T0000Z-230714T0215Z/
Anoka MN-
908 PM CDT Thu Jul 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ANOKA COUNTY WILL
EXPIRE AT 915 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

LAT...LON 4520 9341 4523 9349 4524 9350 4529 9349
      4530 9340
TIME...MOT...LOC 0208Z 294DEG 29KT 4518 9326 

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:56 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 13, 7:56 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
756 PM CDT Thu Jul 13 2023

.UPDATE...
Issued at 733 PM CDT Thu Jul 13 2023

Evening Update issued at750 PM, scattered thunderstorms will
continue across the region this evening and pose a threat for large
hail. The severe thunderstorm watch remains for much of Minnesota,
and was expanded to include the Twin Cities metro.

&&

.DISCUSSION...(This evening through Thursday)
Issued at 336 PM CDT Thu Jul 13 2023

KEY MESSAGES:

- Warmer, above-normal temperatures through Saturday, cooler to
  start next week, then warmer again mid-to-late next week.

- Scattered showers and thunderstorms through Friday with potential
  for a few strong to severe thunderstorms today into this evening.

- No beneficial widespread precipitation forecast over the next
  week.

- A return of Canadian wildfire haze/smoke to the area Friday into
  the weekend.

TODAY... Current radar imagery reveals a cluster of thunderstorms
along and south of I-90. A few sites in N IA have reported 40+ kt
gusts associated with the TS clusters. This initiation is running a
few hours earlier than what guidance had so the assumption is we'll
continue to see additional development over SW MN with an agitated
CU field present on visible imagery. Temperatures have warmed into
the mid to upper 80s across the region with dew points in the mid to
upper 60s across W and S MN where the better low level moisture
plume is present. Further north, diurnal mixing has lowered the dew
points across the Twin Cities and portions of central MN. This
should limit TS potential until later in the afternoon/evening
hours. The culprit for scattered TS in the Twin Cities can be
tracked back to NW MN where an area of showers and storms has
developed over the past hour or two. Forecast soundings indicate 30
to 40kts of shear with plenty of instability but the lack of
significant low level forcing should be the limiting factor for
today's potential. If outflow boundaries begin to get into play we
could see locally enhanced TS potential. The SPC SWO maintained a
slight risk across S MN into the Twin Cities. Main severe hazard
will be the potential for damaging winds and large hail with any
strong to severe storms that.

TONIGHT through THURSDAY... Precip chances will gradually shift
southeast overnight. The best chances for rain will be S MN, W MN,
and W WI but we're not expecting any widespread beneficial rain with
this event. Any rainfall received from storms today/tonight will not
make an improvement with the ongoing drought and the hit-and-miss
nature of storms will mean most areas will receive little to no rain
while others receive highly localized heavy rain. Low stratus or
patchy dense fog could develop outside of the Twin Cities late
tonight. Forecast dew point depressions will be near-zero for a few
hours before sunrise Friday morning.

The other concern is the return of Canadian wildfire smoke to the
region Friday into Saturday. Guidance brings in a dense swath of
smoke arriving from the northwest and encompassing much of Minnesota
into western Wisconsin on Friday. An Air Quality Alert was issued by
the MPCA for the entire state to address degraded air quality
associated with the wildfire smoke. This would also bring a return
of hazy sky/visibility conditions that go along with wildfire smoke.
I've opted to continue with Haze to the gridded/text products but
should model continuity provide higher confidence, explicit Smoke
mention along with reduced visibilities may also needed to be added
to the forecast.

Friday will bring another chance for scattered showers and storms
across the Upper MS valley that will be diurnally driven. A cold
front will move through on Saturday which will bring cooler-than-
normal temperatures for the second half of the weekend into early
next week. A few rain showers may occur over our WI counties
Saturday afternoon as another embedded sfc trough pivots thru the
upper low over east-central Canada. However, precipitation chances
dry up as the weekend progresses as the low drops south into the
Upper Great Lakes this weekend. This will bring drier, continental
polar airmass into our region, which should greatly decrease any low
level moisture necessary for precipitation. With already relatively
dry mid-levels we will remain dry through the middle of next week.
Temperatures will rebound toward the end of the forecast period with
highs back into the mid 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 733 PM CDT Thu Jul 13 2023

Scattered thunderstorms this evening, and a few storms could produce
large hail. Another concern for Friday AM is the potential for
patchy low stratus/BR development with dew point depressions near 0.
Finally, Friday afternoon will see the return of Canadian wildfire
smoke but I've opted to keep HZ out from non-MSP sites for now.

KMSP... Primary concern is continues to be the potential for
-SHRA and TS to move across the site. Have introduced a tempo
 for TSRA. Fog is possible to develop early tomorrow morning but
 confidence lacked with inclusion in the TAF at this time.

/OUTLOOK FOR KMSP/
SAT...VFR. Wind W 10-15 kts.
SUN...VFR. Wind W 15G30 kts.
MON...VFR. Wind NW 15G30 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

UPDATE...JRB
DISCUSSION...BPH
AVIATION...JRB
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
244 PM CDT Thu Jul 13 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
244 PM CDT Thu Jul 13 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms will develop across S and W MN this
afternoon. A few storms over central through southern Minnesota
may be strong to severe, potentially producing damaging winds or
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Canadian wildfire smoke will return to the region Friday and
lasting into the weekend. There is an Air Quality Alert on Friday
for the entire state of Minnesota due to degraded air quality.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon into
tonight.

In the hours before

Local storm report, Jul 13, 7:38 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
738 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Hail             2 SSW Janesville        44.08N 93.72W
07/13/2023  M1.00 inch       Waseca             MN   Trained Spotter

&&

MED
Local storm report, Jul 13, 7:40 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
740 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Tstm Wnd Dmg     Cokato                  45.08N 94.19W
07/13/2023                   Wright             MN   Fire Dept/Rescue

            Reports of trees down.

&&
Local storm report, Jul 13, 7:59 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
759 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     Hail             1 ESE Clear Lake        45.44N 93.97W
07/13/2023  M1.75 inch       Sherburne          MN   Emergency Mngr

&&

NDC
Local storm report, Jul 13, 8:00 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
800 PM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Hail             1 WSW Cokato            45.07N 94.20W
07/13/2023  E1.50 inch       Wright             MN   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

NDC
Special weather statement, Jul 13, 8:16 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
816 PM CDT Thu Jul 13 2023

MNZ085-093-140145-
Steele MN-Freeborn MN-
816 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northeastern
Freeborn and southwestern Steele Counties through 845 PM CDT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, or 12 miles north of Albert Lea, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Clarks Grove and Geneva around 820 PM CDT.
  Hollandale around 835 PM CDT.

This includes the following highways...
 Interstate 35 between mile markers 18 and 28.
 Interstate 90 between mile markers 166 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Minnesota.

&&

LAT...LON 4383 9344 4392 9334 4384 9305 4358 9305
      4356 9307
TIME...MOT...LOC 0116Z 300DEG 24KT 4383 9333

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Dye
Special weather statement, Jul 13, 8:21 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
821 PM CDT Thu Jul 13 2023

MNZ060-061-140145-
Anoka MN-Hennepin MN-
821 PM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northeastern
Hennepin and southwestern Anoka Counties through 845 PM CDT...

At 821 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rogers, or 18 miles east of Buffalo, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Maple Grove and Champlin around 825 PM CDT.
  Anoka around 830 PM CDT.
  Brooklyn Park, Coon Rapids and Brooklyn Center around 835 PM CDT.
  Fridley and Spring Lake Park around 840 PM CDT.

Other locations in the path of this storm include Blaine and Mounds
View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

&&

LAT...LON 4520 9315 4505 9328 4519 9358 4523 9356
      4522 9353 4525 9351
TIME...MOT...LOC 0121Z 287DEG 32KT 4519 9349

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Dye

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:10 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns35 min
Jul 13, 7:13 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca47 min
Jul 13, 7:22 PM CDTSevere Thunderstorm WarningMPXSteele23 min
Jul 13, 7:24 PM CDTSpecial Weather StatementMPXMorrison36 min
Jul 13, 7:26 PM CDTSpecial Weather StatementMPXPope34 min
Jul 13, 7:33 PM CDTSpecial Weather StatementMPXMorrison27 min
Jul 13, 7:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Meeker, Wright38 min
Jul 13, 7:43 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns47 min
Jul 13, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSherburne46 min
Jul 13, 7:47 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca28 min
Jul 13, 8:05 PM CDTSevere Thunderstorm WarningMPXBenton44 min
Jul 13, 8:09 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin25 min
Jul 13, 8:13 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns47 min
Jul 13, 8:16 PM CDTSpecial Weather StatementMPXFreeborn29 min
Jul 13, 8:21 PM CDTSpecial Weather StatementMPXAnoka24 min
Jul 13, 8:39 PM CDTSevere Thunderstorm WarningMPXSherburne36 min
Jul 13, 8:44 PM CDTSpecial Weather StatementMPXWright31 min
Jul 13, 8:53 PM CDTSpecial Weather StatementMPXAnoka37 min
Jul 13, 9:08 PM CDTSpecial Weather StatementMPXAnoka37 min
Jul 13, 9:20 PM CDTSpecial Weather StatementMPXCarver25 min
Jul 13, 9:45 PM CDTSpecial Weather StatementMPXRamsey, Washington30 min
Jul 13, 9:53 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey22 min
Jul 13, 10:02 PM CDTSevere Thunderstorm WarningMPXWashington27 min
Jul 14, 12:41 AM CDTSpecial Weather StatementMPXFaribault19 min
Jul 14, 2:32 PM CDTSpecial Weather StatementMPXRenville28 min
Jul 14, 3:11 PM CDTSpecial Weather StatementMPXRenville34 min
Jul 14, 3:23 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood, Renville22 min
Jul 14, 3:49 PM CDTSpecial Weather StatementMPXBrown26 min
Jul 14, 3:55 PM CDTSpecial Weather StatementMPXSibley35 min
Jul 14, 4:19 PM CDTSpecial Weather StatementMPXNicollet26 min
Jul 14, 4:23 PM CDTSpecial Weather StatementMPXBrown37 min
Jul 14, 4:52 PM CDTSpecial Weather StatementMPXRenville23 min
Jul 14, 6:01 PM CDTSpecial Weather StatementMPXFaribault29 min
Jul 14, 6:28 PM CDTSpecial Weather StatementMPXFaribault32 min
Jul 14, 6:54 PM CDTSpecial Weather StatementMPXFaribault51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.